Ricci flow on Kähler manifolds

Xiuxiong Chen, Gang Tian

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


In this Note, we announce the result that if M is a Kähler-Einstein manifold with positive scalar curvature, if the initial metric has nonnegative bisectional curvature, and the curvature is positive somewhere, then the Kähler-Ricci flow converges to a Kähler-Einstein metric with constant bisectional curvature.

Original languageEnglish (US)
Pages (from-to)245-248
Number of pages4
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Issue number3
StatePublished - Feb 1 2001

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Ricci flow on Kähler manifolds'. Together they form a unique fingerprint.

Cite this